# SDR HEEA0014890

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 206040190005
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX HELICOIL PULLED OUT AND HOUSING CRACKED.
